Periodic Solutions of a Many-Rotator Problem in the Plane. II. Analysis of Various Motions

Matteo Sommacal, Jean Pierre Françoise, Francesco Calogero

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)
3 Downloads (Pure)

Abstract

Various solutions are displayed and analyzed (both analytically and numerically) of a recently-introduced many-body problem in the plane which includes both integrable and nonintegrable cases (depending on the values of the coupling constants); in paticular the origin of certain periodic behaviors is explained. The light thereby shone on the connection among integrability and analyticity in (complex) time, as well as on the emergence of a chaotic behavior (in the guise of a sensitive dependance on the initial data) not associated with any local exponential divergence of trajectories in phase space, might illuminate interesting phenomena of more general validity than for the particular model considered herein.
Original languageEnglish
Pages (from-to)157-214
JournalJournal of Non-linear Mathematical Physics
Volume10
Issue number2
DOIs
Publication statusPublished - 2003

Fingerprint

Dive into the research topics of 'Periodic Solutions of a Many-Rotator Problem in the Plane. II. Analysis of Various Motions'. Together they form a unique fingerprint.

Cite this